# SDR R7MA33727

- Difficulty date: November 13, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N407SJ
- Make and model: Bell 407
- Aircraft serial: 53422
- Engine: Allsn 250C47B
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: MS24509A10
- Condition: Stuck
- Location: Cockpit
- Part time: 711 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STICKS.  REPLACED WITH NEW UNIT,  CORRECTED PROBLEM.
